# SDR AWXA0000304

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 42,870 hours, 29,183 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 301A1064
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 2 ENG PYLON PLUME SUPPRESSION HAS 2 SMALL CRACKS IN AFT PANEL.  REMOVED AND REPLACED PLUME PANEL IAW S/B 737-54-1034 (NEW PART).
